Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 11, 2011, 10:44 AM CDT for Barton County, Russell County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 10:44 AM CDT (15:44 UTC)
- Expired
- May 11, 2011, 11:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barton County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 138 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:48 AM CDT | HAIL 0.75 | 2 W Hoisington, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 3.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1424 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -176 m²/s²
- 0-3 km storm-relative helicity
- -285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606 WUUS53 KICT 111544 SVRICT KSC009-167-111630- /O.NEW.KICT.SV.W.0079.110511T1544Z-110511T1630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1044 AM CDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BARTON COUNTY IN CENTRAL KANSAS... SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS... * UNTIL 1130 AM CDT * AT 1042 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR OLMITZ...OR 5 MILES WEST OF HOISINGTON...AND MOVING NORTH AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... HOISINGTON...GALATIA...SUSANK AND MILBERGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3884 9904 3882 9854 3836 9867 3837 9903 TIME...MOT...LOC 1544Z 188DEG 31KT 3851 9887 WIND...HAIL <50MPH 1.00IN $$ DARMOFAL
4 follow-up statements
309 WWUS53 KICT 111555 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1055 AM CDT WED MAY 11 2011 KSC009-167-111630- /O.CON.KICT.SV.W.0079.000000T0000Z-110511T1630Z/ RUSSELL KS-BARTON KS- 1055 AM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON AND SOUTHERN RUSSELL COUNTIES UNTIL 1130 AM CDT... AT 1052 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF HOISINGTON... MOVING NORTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... GALATIA...SUSANK AND MILBERGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3884 9904 3882 9854 3836 9867 3837 9903 TIME...MOT...LOC 1555Z 188DEG 31KT 3860 9885 WIND...HAIL <50MPH 1.00IN $$ DARMOFAL
095 WWUS53 KICT 111610 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1110 AM CDT WED MAY 11 2011 KSC009-167-111630- /O.CON.KICT.SV.W.0079.000000T0000Z-110511T1630Z/ RUSSELL KS-BARTON KS- 1110 AM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN BARTON AND SOUTHERN RUSSELL COUNTIES UNTIL 1130 AM CDT... AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 13 MILES SOUTH OF RUSSELL...MOVING NORTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN RUSSELL COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3862 9903 3884 9904 3882 9854 3862 9860 TIME...MOT...LOC 1610Z 188DEG 31KT 3873 9883 WIND...HAIL <50MPH 1.00IN $$ DARMOFAL
562 WWUS53 KICT 111619 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1119 AM CDT WED MAY 11 2011 KSC009-111629- /O.CAN.KICT.SV.W.0079.000000T0000Z-110511T1630Z/ BARTON KS- 1119 AM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3870 9903 3884 9904 3882 9854 3870 9858 TIME...MOT...LOC 1619Z 188DEG 31KT 3881 9882 $$ KSC167-111630- /O.CON.KICT.SV.W.0079.000000T0000Z-110511T1630Z/ RUSSELL KS- 1119 AM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN RUSSELL COUNTY UNTIL 1130 AM CDT... AT 1116 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTH OF RUSSELL...MOVING NORTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL RUSSELL COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3870 9903 3884 9904 3882 9854 3870 9858 TIME...MOT...LOC 1619Z 188DEG 31KT 3881 9882 WIND...HAIL <50MPH 1.00IN $$ DARMOFAL
878 WWUS53 KICT 111625 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1125 AM CDT WED MAY 11 2011 KSC167-111635- /O.EXP.KICT.SV.W.0079.000000T0000Z-110511T1630Z/ RUSSELL KS- 1125 AM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RUSSELL COUNTY WILL EXPIRE AT 1130 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3870 9903 3884 9904 3882 9854 3870 9858 TIME...MOT...LOC 1625Z 188DEG 31KT 3886 9881 $$ DARMOFAL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:52 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 11, 6:52 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 652 AM CDT WED MAY 11 2011 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A STORM SYSTEM MOVING OVER THE SOUTHERN ROCKIES WILL BRING INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS INCLUDING SEVERE THUNDERSTORMS TO THE AREA TODAY. EARLY MORNING SHOWERS AND THUNDERSTORMS OVER SOUTHWEST KANSAS AND WESTERN OKLAHOMA MAY BEGIN TO IMPACT THE KRSL AND KHUT AREAS AROUND OR AFTER 16Z IF THEY CAN PERSIST. BETTER CHANCES FOR DEEP MOIST CONVECTION SHOULD ARRIVE AFTER 20-21Z ALONG A DRYLINE EXPECTED TO DEVELOP ACROSS CENTRAL KANSAS. DUE TO UNCERTAINTY IN COVERAGE...MAINTAINED VCTS AT AREA TAFS DURING THE AFTERNOON AND EVENING HOURS. OTHER THUNDERSTORMS MAY DEVELOP WITHIN WEAKLY CAPPED AIRMASS OVER SOUTHEAST KANSAS AS THE UPPER TROUGH APPROACHES THROUGH THE DAY. MWM && .PREV DISCUSSION... /ISSUED 325 AM CDT WED MAY 11 2011/ DISCUSSION... TODAY-TONIGHT: PLETHORA OF ISSUES...WITH ELEVATED GRUNGE EXPECTED THIS MORNING MAINLY ALONG/EAST OF FLINT HILLS PER HRRR WHERE SOME ELEVATED INSTABILITY AND LITTLE CIN IS FORECAST. IT MAY BE THAT THE CURRENT PRECIPITATION DOES NOT DIE AND/OR ADDITIONAL DEVELOPMENT OCCURS OVER OK AND MOVES NE. THIS PRECIPITATION COULD EVEN PERSIST INTO THE AFTERNOON. HOWEVER MAIN FOCUS IS FOR STORMS IS ALONG THE DRYLINE WHICH WILL BE A BIT W OF FORECAST AREA. MEAN STORM MOTION SHOULD BE NNE...WITH RIGHT MOVING SUPERCELLS NE. THE BEST CHANCE FOR SEVERE WILL BE ALONG FAR WESTERN BORDER WHERE INSTABILITY/ SHEAR IS MAXIMIZED...ESPECIALLY IN THE VICINITY OF KGBD-ANTHONY. OVERALL INTENSITY SHOULD WANE DURING THE EVENING AS STORMS MOVE INTO SLIGHTLY LESS CONDUCIVE ENVIRONMENT. WHILE NAM APPEARS TO HAVE BEST HANDLE ON DRYLINE...HOWEVER IT DOES APPEAR TO ERODE CAP TOO QUICKLY PER USUAL BIAS WITH CONSIDERABLE MID LEVEL COOLING DURING THE DAY. MAIN HAIL THREAT WILL LIKELY BE WITH ROTATING STORMS. TORNADO THREAT APPEARS TO BE GREATEST WEST OF HIGHWAY 14. THU: AS UPPER LOW WINDS UP...WRAP AROUND MOISTURE WITH COOL TEMPERATURES ALOFT WILL LIKELY GENERATE SOME SHOWERS DURING THE DAY...AND WITH SLOWER MOVEMENT HAVE SLIGHTLY EXPANDED AREA OF PRECIPITATION. ALL MODELS SUGGEST MUCH BETTER CHANCES FOR PRECIPITATION AREAWIDE THU NIGHT AND HAVE STARTED TRENDING IN THAT DIRECTION...HOWEVER WITH RESERVATIONS ON COVERAGE AFTER DARK. FRI-TUE: GFS HAS BEEN A BIT MORE CONSISTENT THAN ECMWF DURING THIS PERIOD...BUT LOOKING AT MAXIMUM/MINIMUM TEMPERATURES FROM THE VARIOUS MODELS...OVERALL RANGE IS NOT PARTICULARLY HIGH. GIVEN THE UNCERTAINTY...THE CONSALL BLEND OUTPUT APPEARS TO BE REASONABLE VALUES THROUGHOUT THE PERIOD FOR MOST FIELDS/TIMES. THE MAIN EXCEPTION HAS BEEN THE PRECIPITATION...WHICH HAS BEEN MORE ERRATIC. NIXED LOW POPS ON SUN BASED ON CONSENSUS...BUT WONDER IF LOW POPS WERE STILL WARRANTED IN FAR SOUTHEAST KS AS UPPER LOW MOVES THROUGH DURING THE AFTERNOON. -HOWERTON AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MOIST SOUTH/SOUTHEAST BOUNDARY LAYER FLOW SHOULD ALLOW FOR MVFR TO IFR CIGS FOR KICT-KHUT AND ESPECIALLY KRSL THROUGH EARLY WEDNESDAY MORNING. THIS IS ALREADY EVIDENT IN LATEST SATELLITE IMAGERY...WITH LOW CLOUDS FORMING JUST NORTH OF KICT. TOOK A FIRST STAB AT THE CIGS IN THE 06Z TAF ISSUANCE...MIDNIGHT SHIFT MAY NEED TO AMEND AS CONDITIONS BECOME MORE APPARENT. OTHERWISE...AS MID/UPPER LIFT IN CONCERT WITH LOW/MID LEVEL MOISTURE TRANSPORT INCREASES...COULD SEE SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS DEVELOP ACROSS THE AREA WEDNESDAY MORNING. SEVERE STORMS WILL BE POSSIBLE BY LATE AFTERNOON/EVENING FOR MAINLY KRSL-KHUT-KICT...AS ACTIVITY FIRES ALONG A DRYLINE APPROACHING FROM THE WEST. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 84 59 78 52 / 20 20 10 20 HUTCHINSON 84 55 76 50 / 20 40 10 30 NEWTON 82 58 76 51 / 20 30 10 30 ELDORADO 83 61 77 54 / 30 30 10 20 WINFIELD-KWLD 83 60 78 54 / 30 20 10 20 RUSSELL 83 49 71 45 / 50 60 30 40 GREAT BEND 83 49 70 46 / 50 60 20 30 SALINA 83 57 77 50 / 20 40 20 40 MCPHERSON 83 56 76 49 / 20 30 20 30 COFFEYVILLE 83 66 80 57 / 40 40 30 30 CHANUTE 83 64 80 56 / 40 40 20 30 IOLA 84 63 79 55 / 40 40 20 30 PARSONS-KPPF 82 66 80 57 / 40 40 20 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 11, 4:50 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 450 AM CDT WED MAY 11 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-121000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 450 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A DRYLINE OVER WESTERN KANSAS WILL BE THE FOCUS FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE STORMS COULD WORK INTO THE AREA ALONG AND WEST OF HIGHWAY 14 BETWEEN 3 PM AND 6 PM...AND ARE LIKELY BETWEEN 6 PM AND 10 PM. THE THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...HAIL TO 2 INCHES IN DIAMETER...AND POSSIBLY A TORNADO OR TWO. STORM MOTION WILL BE NORTHEAST AT 35 MPH. THE TORNADO THREAT IS HIGHEST ALONG AND WEST OF A LINE FROM GREAT BEND TO ANTHONY. THE CHANCE OF THUNDERSTORMS AND SEVERE WEATHER WILL DIMINISH LATE WEDNESDAY NIGHT. OTHER SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG AND EAST OF I-35 TODAY. SOME OF THESE STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS...BUT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS THURSDAY AND INTO FRIDAY OVER MUCH OF THE AREA. SOME OF THE STORMS IN THE SOUTHEAST COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING WEST OF A LINE FROM SALINA TO ARKANSAS CITY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Special weather statement, May 11, 10:14 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1014 AM CDT WED MAY 11 2011 KSZ091-111545- HARPER- 1014 AM CDT WED MAY 11 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARPER COUNTY... AT 1011 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MANCHESTER...OR 12 MILES SOUTH OF ANTHONY...AND MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Special weather statement, May 11, 10:33 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1033 AM CDT WED MAY 11 2011 KSZ047-111600- BARTON- 1033 AM CDT WED MAY 11 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 1032 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GREAT BEND...OR NEAR GREAT BEND...AND MOVING NORTH AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Local storm report, May 11, 10:39 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 3 SW BLUFF CITY 37.04N 97.91W
05/11/2011 E1.00 INCH HARPER KS TRAINED SPOTTER
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 11:27 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 48 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 38 min |
| May 11, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 47 min |
| May 11, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 54 min |
| May 11, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 37 min |
| May 11, 5:10 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 19 min |
| May 11, 5:17 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 25 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho, Wilson | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.